# SDR P5CA0000198

- Difficulty date: April 25, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Aircraft time: 75,992 hours, 17,928 cycles
- Engine: Pwa JT9D7A
- Engine time: 62,926 hours, 15,530 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plug
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE, NR 1 EXHAUST PLUG SUSTAINED DAMAGE.  REMOVED EXHAUST PLUG ASSY, INSPECTED AREA, NO CRACKS NOTED ON FLANGE OR ANY DEFECTS.  EXHAUST PLUG ASSY INSTALLED IAW MM 78-11-01-01.
